ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Asynchronous stochastic approximations

Borkar, VS (1998) Asynchronous stochastic approximations. In: SIAM Journal on Control and Optimization, 36 (3). pp. 840-851.


Download (159kB)


The asymptotic behavior of a distributed, asynchronous stochastic approximation scheme is analyzed in terms of a limiting nonautonomous differential equation. The relation between the latter and the relative values of suitably rescaled relative frequencies of updates of different components is underscored.

Item Type: Journal Article
Publication: SIAM Journal on Control and Optimization
Publisher: Society for Industrial and Applied Mathematics
Additional Information: copyright for this article is with Society for Industrial and Applied Mathematics (SIAM)
Keywords: distributed algorithms;asynchronous algorithms;communication delays;stochastic approximation ODE limit
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 22 Nov 2004
Last Modified: 27 Feb 2019 10:22
URI: http://eprints.iisc.ac.in/id/eprint/56

Actions (login required)

View Item View Item